Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Gynecology

Question: Urinary hesitancy


 caledonia - Mon Nov 17, 2008 12:12 pm

I'm a female. On my last GYN visit my doctor told me I had vagina atrophy and my bladder was prolapsed a little bit. She told me I should use Estrace cream, but I'm afraid to use it. Would using Vitamin E be o.k. to use? Also sometimes I have urinary hesitancy. Could this be from the vagina atrophy and prolapse bladder?
 Debbie Miller, RN - Wed Nov 19, 2008 1:34 am

User avatar Hello,
I would use what the doctor recommends but vitamin e in addition would probably be OK. Yes, hesitancy can be a symptom of the prolapse. Some women feel an urge to reach in to shift things in order to empty the bladder. You many be a candidate for surgical repair of the prolapse but the estrogen may help the atrophy.

Best wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us